# SDR COMA2010051790002

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 5,331 hours, 3,265 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM RDU LEFT ENGINE FAN VIB AT 2.6.  EMERGENCY DECLARED, A/C DIVERTED TO GSO LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL GMM 5-2 CAT 1.
